# SDR CA961216030

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Box
- Part number: 7002537
- Condition: Burning Smell
- Location: Advisory System
- Part time: 3,447 hours
- Component: Grimes, 7002537
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT AN ELECTRICAL BURNING SMELL WAS NOTICED AND ADVISORY LIGHTS WERE FLICKERING. FLICKERING AND SMELL STOPPED WHEN ADVISORY LIGHTS SELECTED TO BRIGHT. ADVISORY LIGHT CONTROL BOX REPLACED.
